Severe cholestasis related to intraconazole for the treatment of onychomycosis.

Published

Journal Article

We describe a case of prolonged cholestasis temporally associated with the use of itraconazole for onychomycosis. Peak bilirubin level of 32.0 mg/dl was documented approximately 2 months after discontinuation of the patient's itraconazole therapy, with symptoms of cholestasis persisting more than 1 month after the peak in bilirubin. Physicians should be aware of the potential for severe cholestasis associated with itraconazole usage.

Full Text

Duke Authors

Cited Authors

  • Talwalkar, JA; Soetikno, RE; Carr-Locke, DL; Berg, CL

Published Date

  • December 1999

Published In

Volume / Issue

  • 94 / 12

Start / End Page

  • 3632 - 3633

PubMed ID

  • 10606333

Pubmed Central ID

  • 10606333

International Standard Serial Number (ISSN)

  • 0002-9270

Digital Object Identifier (DOI)

  • 10.1111/j.1572-0241.1999.01623.x

Language

  • eng

Conference Location

  • United States